Diffusion of Magnetic Fields into Conductors of Nonuniform Resistivity

J. C. Sprott
Department of Physics, University of Wisconsin, Madison, Wisconsin 53706
(Received 4 August 1986; accepted for publication 7 October 1986)


Solutions are obtained for the spatial variation of electrical resistivity of cylindrical and rectangular conductors such that the magnetic field external to the conductor maintains a constant spatial variation as the magnetic field diffuses into the conductor. Practical implementations of the ideal solution are described.

Ref: J. C. Sprott, J. Appl. Phys. 61, 817-821 (1987)

The complete paper is available in PDF format.

Return to Sprott's Books and Publications.